Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
PITUITARY APOPLEXY OF A GONADOTROPH ADENOMA FOLLOWING GONADOTROPIN-RELEASING-HORMONE AGONIST THERAPY FOR PROSTATIC-CANCER
Autore:
REZNIK Y; CHAPON F; LAHLOU N; DEBOUCHER N; MAHOUDEAU J;
Indirizzi:
UNIV CAEN,CHU COTE DE NACRE,DEPT ENDOCRINOL F-14033 CAEN FRANCE UNIV CAEN,DEPT ENDOCRINOL F-14032 CAEN FRANCE UNIV CAEN,DEPT NEUROL F-14032 CAEN FRANCE INSERM 342 PARIS FRANCE
Titolo Testata:
Journal of endocrinological investigation
fascicolo: 9, volume: 20, anno: 1997,
pagine: 566 - 568
SICI:
0391-4097(1997)20:9<566:PAOAGA>2.0.ZU;2-0
Fonte:
ISI
Lingua:
ENG
Soggetto:
RESPONSES;
Keywords:
GNRH AGONIST; GONADOTROPH ADENOMA; PITUITARY APOPLEXY; PROSTATIC CANCER;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
13
Recensione:
Indirizzi per estratti:
Citazione:
Y. Reznik et al., "PITUITARY APOPLEXY OF A GONADOTROPH ADENOMA FOLLOWING GONADOTROPIN-RELEASING-HORMONE AGONIST THERAPY FOR PROSTATIC-CANCER", Journal of endocrinological investigation, 20(9), 1997, pp. 566-568

Abstract

Treatment of prostatic cancer with GnRH agonist is a medical alternative to surgical castration, although hyperstimulation of the tumor canoccur. We describe an unusual unwanted effect of such a treatment which unmasked a clinically silent gonadotroph adenoma. A 62-year-old mandeveloped after the first injection of leuprorelin-depot a sudden intracranial hypertension, which was related to apoplexy of an unknown pituitary adenoma. Its gonadotroph origin was recognized after surgery by immunocytochemistry. Retrospectively, the tumor was shown to secretein vivo both FSH and LH when on therapy with the agonist, demonstrating the lack of desensitization. Testosterone levels were also markedlyand sustainly high when on therapy, a particularly unwanted effect inprostatic cancer. As gonadotroph adenomas occur in men in the same age group as prostatic cancer, the question is raised whether hormonal testing and pituitary imaging should be performed before starting a therapy with GnRH agonist in men. (C)1997, Editrice Kurtis.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 28/11/20 alle ore 04:38:25